# SDR SWIA201439920

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 30,814 hours, 25,633 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Worn
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROLS STARTED VIBRATING AT FL 220 AT 280 WITH THE AUTOPILOT ON.  AS WE STARTED TO DESCENDING BACK TO ORD AT 12000 FT THE VIBRATION BECAME LESS AND AT 10,000 FT IS WAS NORMAL.  WE DID TURN THE A/P OFF IN DESCEND AROUND 18000 FT BUT THERE WAS NO CHANGE.  R & R BUSHING ON NR 2 ELEVATOR PCU IAW AMM.  PERFORMED ELEVATOR BEARING BACKLASH CHECK IAW AMM.  BACKLASH CHECK PASSED.  INSPECTED CAPT AND F/O`S CONTROL YOKE BEARING AND RE-TORQUED YOKE IAW AMM.  OPS CHECK GOOD.TS.
